A 58-year-old wom an w ith a long history of depression was brought to the em ergency departm ent w.

A 58-year-old wom an w ith a long history of depression was brought to the em ergency departm ent w ith vom iting, urinary incontinence, profuse salivation, cold sweat, rapid and irregular pulse, tachypnea, and m ental confusion. She adm itted attem pting suicide by ingesting several tablets found in her husband’s bureau drawer. Soon after adm ission, the wom an experienced a tonic-clonic seizure. Which of the follow ing drugs m ost likely caused the patient’s poisoning? a. Clonidine b. Scopolam ine c. Nicotine d. Bethanechol e. Neostigm ine

Don't use plagiarized sources. Get Your Custom Essay on
A 58-year-old wom an w ith a long history of depression was brought to the em ergency departm ent w.
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*